# SDR CA151005002

- Difficulty date: October 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 55,240 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AVIONICS SKIN AIR OUTLET VALVE U/S AFTER DEPARTURE. RETURNED TO BASE TO RESET.  RESOLUTION R & R AIR SKIN VALVE IAW AMM 21-26-53, PB 401, CONF 00. OPS TEST OK.
